How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: Medical
Satisfied Customers: 711
Experience:  Physician at Stanley L Simpson, DO
Type Your Medical Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

What causes ves?

Customer Question

what causes hives?
Submitted: 4 months ago.
Category: Medical
Expert:  Dr Stan replied 4 months ago.

Hi Dr Stan here to help you. Hives are caused by an allergic reaction to something ingested usually by eating a food that you are allergic to. Hives can also be caused by something you put on your skin like cologne or soap or even detergent used to wash your clothes. Benadryl can cause urinary retention which is the "bad" reaction you probably had. The best way to avoid hives is to stay away from known allergens. I hope this is helpful and I am here to answer any additional questions you may have. I am compensated for the information provided only after you give me a positive rating. Thank you for allowing me to be of help today.